... 20mg Nexium I have diarea, flatulence, extended stomach, and a feeling of a thick pad on the bottom of my feet. Any suggestions? I also use heart and blood preessure medications
20 Mar 2012
It sounds as though Nexium is not agreeing with you - the symptoms you mention are commonly reported side effects.
Give it a little longer if you can. Side effects often subside with time. If they do not see your doctor again. You may need to try something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have really bad heartburn. I was on nexium and it worked like a dream but my insurance stopped and I have to use otc meds. Is there a difference ...
1 answer • 2 Sep 2010
I've never had high blood pressure in my life. I'm 48 years old. Today, I had my blood pressure checked and it's dangerously high. I ...
19 answers • 4 Jan 2012
My father was being treated for HBP for a couple years and has had his medication switched a few times. I know that he was on metoprolol once before ...
6 answers • 21 Feb 2012
Have been on omeprazole for 1 1/2 months after being on nexium for a couple years and the feeling of a lump in my throat is back and I suffer from ...
2 answers • 11 Feb 2014
... years and it worked great, but it was so expensive. So, I recently started taking 2-20mg over the counter pills a day instead of the 1-40mg ...
3 answers • 20 days ago